Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 26, 2014, 03:31:49 AM

Login with username, password and session length


Members
  • Total Members: 23787
  • Latest: rvarona
Stats
  • Total Posts: 643608
  • Total Topics: 48971
  • Online Today: 159
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 97
Total: 101

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: LIPO REVERT  (Read 2614 times)

0 Members and 1 Guest are viewing this topic.

draconcba

  • Guest
LIPO REVERT
« on: May 21, 2009, 08:22:29 PM »
Hello. I'm from Argentina and POZ since 2001. My actual treatment is Kaletra + Lamivudina + Zidovudina since 2003. My CD4 count is 600 and my viral load is >50.
I'm worried because the veins in my arms and legs are more visible (luckily my face haven't had changes yet). For this, I'm thinking to change my tratment for other without Zidovudina (AZT) but my doctor says that doing the change is not sure the lipoatrophy will revert.
Did somebody have lipo and then it dissapeared change the treatment?
I would like to hear comments about this.
Sorry for my mistakes , but my English is very basic.
I hope that you understand me. I will be waitting for yours post. Thanks a lot.

Offline Miss Philicia

  • Member
  • Posts: 24,229
  • celebrity poster, faker & poser
Re: LIPO REVERT
« Reply #1 on: May 21, 2009, 09:49:06 PM »
My answer would be a very limited, qualified "yes" -- if you catch it early enough you might see some reversal but over an extended period of time.  Lipo happens at the cellular level in terms of its damage, and as someone that has had it for a decade it's my feeling that 1) there can often be a delay in seeing the effect and 2) much of the damage is permanent, but maybe you can reverse at best one grade.

If I were you I would try switching from lamivudine and AZT to Truvada, as Truvada is viewed currently as the most lipo-friendly NRTI class medication.

So I guess what I'm saying is that even if you switched right now to Truvada you might still see lingering, delayed effects of lipo show up in your face in the next year.  It's only a possibility though, and in fact may not happen but wouldn't want you to switch to Truvada, see the lipo continue, and think it's the Truvada.  That's why I emphasized how lipo effects can seem delayed.

I hope that makes sense.
"Iíve slept with enough men to know that Iím not gay"

draconcba

  • Guest
Re: LIPO REVERT
« Reply #2 on: May 26, 2009, 07:30:44 PM »
Thanks Miss Phiicia for your time. The coment was very clear and I understood it. Sometimes, I think the lipo is a matter of luck  ???
More cuestions... 1) Do you know if I can to combine Kaletra with Truvada? - 2) Did you ever have lipo?
Thanks!
... I am waitting for other cuestions too.  ;)

Offline Miss Philicia

  • Member
  • Posts: 24,229
  • celebrity poster, faker & poser
Re: LIPO REVERT
« Reply #3 on: May 26, 2009, 07:38:00 PM »
Thanks Miss Phiicia for your time. The coment was very clear and I understood it. Sometimes, I think the lipo is a matter of luck  ???
More cuestions... 1) Do you know if I can to combine Kaletra with Truvada? - 2) Did you ever have lipo?
Thanks!
... I am waitting for other cuestions too.  ;)

1) yes, the combination of Kaletra with Truvada is used quite a bit actually.  I was on this for several years.

2) yes, I have lipo though it's not as bad as many people -- I've been on HIV treatment since 1993 so my lipo issue were most likely caused by the use of Zerit in the 90's, a medication which is not commonly prescribed now.  Whatever lipo I have I obtained before taking Kaletra/Truvada so I feel safe in describing that combo as relatively lipo free.
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.